# SDR COMA0370046

- Difficulty date: November 2, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 2,349 hours, 1,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 2,349 hours, 1,804 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1098.20 BULKHEAD WEB BETWEEN STRINGERS 8L AND 9L IS CRACKED.  REPAIRED BY REMOVING DAMAGE AND INSTALLING A BATHTUB FITTING IAW BOMBARDIER, INC REO 670-53-61-034 REV B.
